# SDR A6WA2010410342

- Difficulty date: May 9, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 16,152 hours, 15,392 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING JUMPER ATTACH CLIP BROKEN ON LT INBD FLAP HINGE ARM.  REMOVED BROKEN BONDING JUMPER BRACKET AND REPLACED WITH NEW BONDING JUMPER BRACKET IAW SRM 51-42-00.
